# SDR TRAX200800882

- Difficulty date: July 5, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 10,914 hours, 7,220 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 280 FLOORBEAM CORRODED.   (B)  BLENDED MINOR CORROSION AREAS (3 TOTAL) ON FLOORBEAM IAW REO 670-53-11-046.  .004 MATERIAL REMOVED.  BLENDED AREAS WITHIN LIMITS.  PERFORMED CUTOUT OF DAMAGED AREA FLOORBEAM, AND FABRICATED FILLER PER REO 670-53-11-310.  (S)
